Regular generalized functions in Gaussian analysis

Grothaus M, Kondratiev Y, Streit L (1999)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2(1): 1-25.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
The concepts of regular generalized functions in Gaussian analysis are presented. Spaces of regular generalized functions are characterized and their probabilistic structure is worked out. Finally, these concepts are applied to a nonlinear stochastic (Verhulst type) equation. Its solution is shown to be a regular generalized process with martingale property.
Erscheinungsjahr
Zeitschriftentitel
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Band
2
Zeitschriftennummer
1
Seite
1-25
ISSN
PUB-ID

Zitieren

Grothaus M, Kondratiev Y, Streit L. Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 1999;2(1):1-25.
Grothaus, M., Kondratiev, Y., & Streit, L. (1999). Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(1), 1-25. doi:10.1142/S0219025799000023
Grothaus, M., Kondratiev, Y., and Streit, L. (1999). Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2, 1-25.
Grothaus, M., Kondratiev, Y., & Streit, L., 1999. Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(1), p 1-25.
M. Grothaus, Y. Kondratiev, and L. Streit, “Regular generalized functions in Gaussian analysis”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 2, 1999, pp. 1-25.
Grothaus, M., Kondratiev, Y., Streit, L.: Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2, 1-25 (1999).
Grothaus, M, Kondratiev, Yuri, and Streit, Ludwig. “Regular generalized functions in Gaussian analysis”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2.1 (1999): 1-25.